# SDR C2XA04SH258

- Difficulty date: April 30, 2004
- Submitted: May 1, 2004
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 4,060 hours, 3,255 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576526008
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE NR 2 ENGINE LOWER COWLING INBOARD EDGE MEMBER WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07, FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
